MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404452
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) pain during device deflation, and while inflated, exhibited a left corporal curvature.It was reported that the patient was oversized during original procedure.The ipp was explanted, a full washout was performed and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).Updated evaluation conclusion codes h6.There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported clinical observation of the size incorrect for patient are most likely due to a measurement error during the original implantation procedure.The provided event description indicates the device was in good condition when the package of the original device was opened.The evidence from the product record review did not identify a potential product quality issue or new patient harm.Additionally, the patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use (ifu).

Brand Name
AMS 700 LGX? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23211610
Report Number2124215-2025-69379
Device Sequence Number21087408
Product Code JCW
UDI-Device Identifier00191506021436
UDI-Public(01)00191506021436(17)261022(10)1100616896
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404452
Device Catalogue Number72404452
Device Lot Number1100616896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date11/17/2025
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN 720185-01 / LOT 1100633100.; RESERVOIR: UPN 720185-01 / LOT 1100633100.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexMale